Results 1 to 2 of 2
  1. #1
    Reizelo is offline New Member
    Join Date
    Jun 2014
    Posts
    1

    Please help me with advice!

    So i started my cycle 2 weeks ago.Sustanon 250mg twice a week and tren ace 75mg EOD.My hearth is beating really fast.I feel like a have huge amount of adrenaline in my blood.I can't sleep and i sweat allot.I feel like on meth.Can't even eat properly.Any advice on how to avoid/change situation without stoping cycle if thats possible.Tnx guys

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,585
    Drop the tren .
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •